# SDR SWAA2024101648042

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 59,393 hours, 35,489 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE POPPED OUT OF PLACE R1 DOOR<[01] REINSTALLED SLIDE AT R1 DOOR PER MT 725-61-06
